# SDR USAA2010083091844

- Difficulty date: August 10, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651960331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON FLOOR STRUCTURE WEB BETWEEN BS 360 TO BS 380, LBL 62.  REPLACED FLOOR STRUCTURE WEB BETWEEN BS 360 TO BS 380, LBL 62 IAW B737 SRM 51-10-02.
